# SDR AU970553

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 5215075013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD STIFFENER CORRODED
